# SDR ASAA2014123010119

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 67,259 hours, 44,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Bs 951-974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK FOUND PROTRUDING FROM THE R2 DOOR THRESHOLD BELOW THE LOWER FWD CORNER OF THE DOOR CUTOUT.  ACFT GROUNDED.   REPAIRED SKIN IAW EA 400-53, EA-14073.  CATEGORY B REPAIR.
